# SDR AALA202406188010

- Difficulty date: June 14, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N359PX
- Make and model: Boeing 737823
- Aircraft serial: 31280
- Aircraft time: 18,241 hours, 7,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1048462073NG08
- Condition: Dislodged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT PATH LIGHTING SEATS 30C AND 31C IS DANGLING BY WIRES IN THE AISLE. REMOVE AND REPLACED EMERGENCY LIGHT HOUSING AT 30C. PER AMM 25-22-00.
